| Model Number |
HYP-07 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
12/19/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of these issues prior to the report study and no complaints have been made.The patient had the device removed and has since been having issues readjusting her gait due to misalignment.
Event or Problem Description
Readjusting my gait after removal, as i had a limp and misalignment in my left hip.(the device limited mobility in my right foot and ankle).